2 days ago i took adderall for the first time and it was for recreational use, it was a 30mg time release. i wasnt satisfied so yesterday o took 90mg at around 11am. at around 7pm, i started to feel heavy nausea, heavy breathing, and i was sweating like mad. its been about 30 hours now..and i am still feeling the adderall, the whole day today i felt nausea, and i sweated alot. also i easily got mad at my friends. am i safe right now?
Im sure you probably figured out that you were coming down from the adderall. Or you could have still been under the influence of adderall but yes it does sound like you had overdosed. The nausea, and sweating but not the anger towards friends. Adderall does make you have aggression towards people. Adderall is not recommended for recreational use cause that is exactly what can happen. Sometimes worse its a speed pill and just like the actual drug you can overdose on it to and you could have ended up in the hospital getting your stomach pumped.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 9 May 2010 • 1 answer
Posted 11 Oct 2011 • 1 answer
Posted 2 Dec 2011 • 3 answers
Acetaminophen Overdose - I took an overdose of Tylenol in May & I have not felt good or like myself?
Posted 27 Sep 2016 • 0 answers